I received the essure in 2014. Since having the essure my periods have become increasingly heavier. I can deal with the bleeding, although I do not think it’s fair to bleed through your clothes at work at least once a month. What I cannot deal with is the migraines that have come since receiving the Essure. They have almost dibilitating. I have also changed my eye glass presecription 3 times since 2014. Now lets get started on the weight gain…40 lbs.. What the heck?? I am a healthy eater and I have gained 40 lbs.
I have recently went to dr’s for the heavy bleeding and the headaches. We decided to do an novasure procedure. Basically buring out the lining of the uterus. Having side effects from the Essure wasnt even discussed in my doctors appt. That night after making the decision to go with novasure I was at my daughters dance class talking to my girlfriend and telling her what the dr and myself decided, one of the other mothers asked me if I had said I had the Essure. I explained to her I did. She then proceeded to tell me that she had the Essure and she has the same syptoms of me. I decided to go home and do a little research, you know the good old internet being your worst enemy. This is where I found that I do have most of the side effects from Essure; nickel taste in mouth, weight gain, heavy periods, migraines, and anxiety. It described me to a ‘T’. I called my dr’s the next day and asked her her thoughts. We decided it was best to treat this with a hysterectomy instead of the novasure procedure. So on March 18, 2016 I will be getting a hysterectomy.
I understand I made the choice for the Essure. However, this item needs to be removed from the market so others do not have to go through this horrible experience.